The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1120 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 1, 1994, pp. 137–153
DOI: 10.4171/ZAA/520

Published online: 1994-03-31

Extending Chains of Factorizations and Minimal Negative Signatures

Tiberiu Constantinescu[1] and Aurelian Gheondea[2]

(1) University of Texas at Dallas, United States
(2) Bilkent University, Bilkent, Ankara, Turkey

We compute the minimal negative signature for a problem of extending chains of factorizations in spaces with indefinite inner product spaces. As an application, we obtain a formula for the minimal negative signature of Hermitian completions of tridiagonal partial block matrices.

Keywords: Indefinite factorization, negative signature, tridiagonal matrices

Constantinescu Tiberiu, Gheondea Aurelian: Extending Chains of Factorizations and Minimal Negative Signatures. Z. Anal. Anwend. 13 (1994), 137-153. doi: 10.4171/ZAA/520